Nonlinear analysis of thin-walled members of variable cross-section 2: application

Ronagh, H. R., Bradford, M. A. and Attard, M. (2000) Nonlinear analysis of thin-walled members of variable cross-section 2: application. Computers and Structures, 77 3: 301-313. doi:10.1016/S0045-7949(99)00224-2


Author Ronagh, H. R.
Bradford, M. A.
Attard, M.
Title Nonlinear analysis of thin-walled members of variable cross-section 2: application
Journal name Computers and Structures   Check publisher's open access policy
ISSN 0045-7949
Publication date 2000-01-01
Sub-type Article (original research)
DOI 10.1016/S0045-7949(99)00224-2
Open Access Status DOI
Volume 77
Issue 3
Start page 301
End page 313
Total pages 13
Place of publication Oxford, England
Publisher Pergamon - Elsevier Science Ltd
Language eng
Subject C1
290801 Structural Engineering
680203 Civil
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 20:40:38 EST